Notre Dame Journal of Formal Logic

Syllogistic inference within the propositional calculus.

Kenneth M. Sayre

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 5, Number 3 (1964), 238-240.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957885

Zentralblatt MATH identifier
0171.25203

Digital Object Identifier
doi:10.1305/ndjfl/1093957885

Citation

Sayre, Kenneth M. Syllogistic inference within the propositional calculus. Notre Dame J. Formal Logic 5 (1964), no. 3, 238--240. doi:10.1305/ndjfl/1093957885. http://projecteuclid.org/euclid.ndjfl/1093957885.


Export citation